MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 3INX6IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 3INX6IN; MESH, SURGICAL, POLYMERIC
Model Number SPMII
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This emdr represents supplemental report # (b)(4).For previously submitted mdr number 2210968-2017-70668, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective (b)(6) 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.The information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4) (ethicon¿s internal reference number).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that patient underwent a gynecological procedure on (b)(6) 2011 and mesh was implanted.It was reported that she experienced undisclosed injuries.No additional information was provided.

Brand Name
PROLENE SOFT MESH 3INX6IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC. -SAN LORENZO
982 road 183 km 8.3
san lorenzo PR
*  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12833628
Report Number2210968-2021-11611
Device Sequence Number11922033
Product Code FTL
UDI-Device Identifier10705031050471
UDI-Public10705031050471
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2013
Device Model NumberSPMII
Device Catalogue NumberSPMII
Device Lot NumberACP772
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale